# SDR SIMA20130128008

- Difficulty date: January 28, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 23,759 hours, 20,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND BOTH REAR OVERWING EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED OVERWING LEFT EMERGENCY LIGHT ASSEMBLY IAW 33-50-07 AMM OPS CHECK GOOD.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
